On Kirillov's character formula.
Journal für die reine und angewandte Mathematik, 0311_0312 (1979), pp. 408-440
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Kirillov's Character Formula, Connected and Simply Connected Nilpotent Lie Group with Lie Algebra, Irreducible Unitary Representation, Free Nilpotent Algebra, Hausdorff-Campbell Formula
@article{JRAM_1979__0311_0312_152189,
author = {L. Pukanszky},
title = {On {Kirillov's} character formula.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {408--440},
year = {1979},
volume = {0311_0312},
zbl = {0409.22004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0311_0312_152189/}
}
L. Pukanszky. On Kirillov's character formula.. Journal für die reine und angewandte Mathematik, 0311_0312 (1979), pp. 408-440. http://geodesic.mathdoc.fr/item/JRAM_1979__0311_0312_152189/